A note on the existence of a ground state solution to a fractional Schrödinger equation

Yonggeun Cho, Tohru Ozawa

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    In this paper we show the existence of a non-trivial solution to a fractional Schrödinger equation, which turns out to be a global minimizer of a variational problem. We give a sharp condition for the existence of global minimizers. To do this we develop a new compactification scheme of angularly regular solutions.

    Original languageEnglish
    Pages (from-to)227-236
    Number of pages10
    JournalKyushu Journal of Mathematics
    Volume67
    Issue number1
    DOIs
    Publication statusPublished - 2013 Jul 25

    Fingerprint

    Ground State Solution
    Global Minimizer
    Fractional
    Regular Solution
    Nontrivial Solution
    Compactification
    Variational Problem

    Keywords

    • Angular regularity
    • Fractional Schrödinger equation
    • Global minimizer
    • Ground state solution

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    A note on the existence of a ground state solution to a fractional Schrödinger equation. / Cho, Yonggeun; Ozawa, Tohru.

    In: Kyushu Journal of Mathematics, Vol. 67, No. 1, 25.07.2013, p. 227-236.

    Research output: Contribution to journalArticle

    @article{bdbb74ad6dff402a9e32cbd5ab295b2b,
    title = "A note on the existence of a ground state solution to a fractional Schr{\"o}dinger equation",
    abstract = "In this paper we show the existence of a non-trivial solution to a fractional Schr{\"o}dinger equation, which turns out to be a global minimizer of a variational problem. We give a sharp condition for the existence of global minimizers. To do this we develop a new compactification scheme of angularly regular solutions.",
    keywords = "Angular regularity, Fractional Schr{\"o}dinger equation, Global minimizer, Ground state solution",
    author = "Yonggeun Cho and Tohru Ozawa",
    year = "2013",
    month = "7",
    day = "25",
    doi = "10.2206/kyushujm.67.227",
    language = "English",
    volume = "67",
    pages = "227--236",
    journal = "Kyushu Journal of Mathematics",
    issn = "1340-6116",
    publisher = "Kyushu University, Faculty of Science",
    number = "1",

    }

    TY - JOUR

    T1 - A note on the existence of a ground state solution to a fractional Schrödinger equation

    AU - Cho, Yonggeun

    AU - Ozawa, Tohru

    PY - 2013/7/25

    Y1 - 2013/7/25

    N2 - In this paper we show the existence of a non-trivial solution to a fractional Schrödinger equation, which turns out to be a global minimizer of a variational problem. We give a sharp condition for the existence of global minimizers. To do this we develop a new compactification scheme of angularly regular solutions.

    AB - In this paper we show the existence of a non-trivial solution to a fractional Schrödinger equation, which turns out to be a global minimizer of a variational problem. We give a sharp condition for the existence of global minimizers. To do this we develop a new compactification scheme of angularly regular solutions.

    KW - Angular regularity

    KW - Fractional Schrödinger equation

    KW - Global minimizer

    KW - Ground state solution

    UR - http://www.scopus.com/inward/record.url?scp=84880852192&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84880852192&partnerID=8YFLogxK

    U2 - 10.2206/kyushujm.67.227

    DO - 10.2206/kyushujm.67.227

    M3 - Article

    AN - SCOPUS:84880852192

    VL - 67

    SP - 227

    EP - 236

    JO - Kyushu Journal of Mathematics

    JF - Kyushu Journal of Mathematics

    SN - 1340-6116

    IS - 1

    ER -